We were reminded that this is a side effect of the chemo/Topotecan and that is something that mom's body is doing because of the drug (clotting). Increasing the Lovenox should keep on dissolving the clots accordingly. Each chemo session aggravates the clots which is a theory of why they keep breaking off after each time. She had her last chemo session on Tuesday, and felt ok but yesterday (second day after chemo-typically the hardest day) the symptoms arose.
I stayed over last night just because of the fact that she had a blood clot in her neck and I was afraid that the entire thing was going to dislodge and wanted to be there if any more symptoms happened. She was very tired and fell asleep early. This morning the vein looked a little bit better - she said it felt a little stiff, but better than yesterday. AND she didn't have any pressure in her ears... which is a good thing b/c that is one of the more annoying factors.
About 1/2 an hour ago she said she was feeling ok and went out to run an errand. I may go back out tonight or wait until tomorrow.